# SDR VTZA990168

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Propeller Heat
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/ILM - FLT 7375 - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LEFT PROPELLER HEAT FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND GROUND RAN AIRCRAFT AND COULD NOT DUPLICATE PROBLEM.  OPS CHECKED OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
